# SDR SWAA2023011984352

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD, RBL 22, BS 787+9, RBL 23, BS 787+13, RBL 26, BS 787+13, RBL 26, BS 807+4, RBL 26, BS 807+14, RBL 26, BS 807+15, AND RBL 26, BS 807+18.  REMOVED CORROSION ON THE THRESHOLD WEB,  DAMAGE EXCEED 10% OF ORIGINAL THICKNESS, AND FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1.  LOCATED AND DRILLED A NEW THRESHOLD IAW SRM 51-40-05, AND DWG 146A8123, REV C.
